# SDR ZLWA20160926001

- Difficulty date: June 28, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N36MW
- Make and model: Gulstm GIV
- Aircraft serial: 1480
- Aircraft time: 7,600 hours, 3,456 cycles
- Engine: Rroyce TAY6118
- Engine time: 7,316 hours, 3,357 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE INVESTIGATION OF REPORTED LOW APU BLEED AIR PRESSURE DURING ENGINE START CYCLE, A DISCREPANCY BETWEEN AFM REV 49 DATED 10 DEC 2012 AND AMM REV 26 DATED SEPT 2015 FOR APU BLEED AIR PRESSURES REQUIRED FOR ENGINE START WAS DISCOVERED.  AMM ENGINE OPS TEST 71-00-00 REQUIRES 20 PSI MINIMUM FOR ENGINE START.  AFM STARTING ENGINES PROCEDURES REQUIRE 25 PSI MINIMUM FOR ENGINE START.  THIS DIFFERENCE CAUSES CONFLICT BETWEEN AIRCRAFT CREW AND MAINTENANCE FOR AIRCRAFT RETURN TO SERVICE.  ASC 465C-APU, INSTALLATION OF 36-150G, HAS BEEN ACCOMPLISHED FOR ENHANCED PERFORMANCE OF APU AND BLEED AIR SYSTEM.
